MIDDLETOWN, Conn. (AP) — Police in Connecticut are investigating whether Wesleyan University students hospitalized with symptoms of overdoses on the drug known as “Molly” had taken a bad batch.
Detectives late Sunday night began trying to trace the source of the drug.
Dean Michael Whaley, vice president of student affairs, said in a letter to the campus that one of the students, a sophomore, was in critical condition Sunday at Middlesex Hospital. That evening, Middlesex police said two patients at Hartford Hospital had been elevated to critical condition and two were in serious condition.
The university says it’s aware of 11 students being treated for overdose symptoms consistent with the drug, a stimulant psychoactive drug also known as methylone. No other information about their conditions was released.
Whaley asked students to check on their friends.
(Copyright 2015 The Associated Press. All rights reserved. This material may not be published, broadcast, rewritten or redistributed.)